| Texto completo | |
| Autor(es): |
Caraballo, Tomas
;
Carvalho, Alexandre N.
;
Langa, Jose A.
;
Oliveira-Sousa, Alexandre N.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 500, n. 2, p. 27-pg., 2021-03-15. |
| Resumo | |
In this work, we study permanence of hyperbolicity for autonomous differential equations under nonautonomous random/stochastic perturbations. For the linear case, we study robustness and existence of exponential dichotomies for nonautonomous random dynamical systems. Next, we establish a result on the persistence of hyperbolic equilibria for nonlinear differential equations. We show that for each nonautonomous random perturbation of an autonomous semilinear problem with a hyperbolic equilibrium there exists a bounded random hyperbolic solution for the associated nonlinear nonautonomous random dynamical systems. Moreover, we show that these random hyperbolic solutions converge to the autonomous equilibrium. As an application, we consider a semilinear differential equation with a small nonautonomous multiplicative white noise, and as an example, we apply the abstract results to a strongly damped wave equation. (C) 2021 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 18/10997-6 - Robusteza de atratores sob perturbações autônomas ou não-autônomas: Estabilidade estrutural |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |
| Processo FAPESP: | 18/10633-4 - Um estudo de estabilidade estrutural para atratores aleatórios |
| Beneficiário: | Alexandre do Nascimento Oliveira Sousa |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 17/21729-0 - Um estudo sobre estabilidade estrutural de atratores para sistemas dinâmicos aleatórios |
| Beneficiário: | Alexandre do Nascimento Oliveira Sousa |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |